MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS PRELUDE SNAP; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS PRELUDE SNAP; INTRODUCER, CATHETER
Model Number 10884450467951
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a pacemaker lead extraction and upgrade, the prelude peel away sheath was used to maintain venous access and sutured down.During removal, the top of the sheath broke away.The surgeon cut down the incision site to remove the broken off sheath.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The device was examined visually, and functional testing was performed.The complaint is confirmed.The root cause is attributed to the manufacturing process.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no complaints for this lot number were identified.

Brand Name
PRELUDE SNAP
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
MDR Report Key10820168
Report Number3011642792-2020-00013
Device Sequence Number19714126
Product Code DYB
UDI-Device Identifier10884450467951
UDI-Public10884450467951
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K143255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450467951
Device Catalogue NumberPLS-1006/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Initial Date Received by Manufacturer 10/14/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1